# SDR SWIA202165003

- Difficulty date: December 28, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERIOR SKIN GOUGED FWD OF CARGO DOOR AT APROX. FS.,574.00 STR15L (MARKED).    (C-CHECK RO 3/14/2022)    REPAIRED GOUGED EXTERIOR SKIN  FWD OF CARGO DOOR AT APPROX. FS.,574.00 STR15L BY COMPLYING WITH REO 601R-53-61-7789 REV -- DATED 2022-01-11, DISPOSITION STEPS 1-4
